I've had Nexplanon for about 3 months and just recently it feels like my bones have been hurting and they feel weak. My fingers and wrists feel like they have pressure and sometimes it hurts to walk. I've heard that bones can get weak due to pregnancy and this contraception makes your body think you're pregnant. I'm not sure if it could be that. Has anyone else experienced this? Thanks!
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
So Im almost on my 3rd week of taking birth control I haven't had my period since beginning of July?
Posted 22 Aug 2014 • 2 answers
Posted 1 Dec 2014 • 1 answer
Posted 8 Dec 2014 • 2 answers
Posted 14 Nov 2015 • 0 answers
Posted 17 Jan 2016 • 1 answer